Let X be a homogeneous space and let E be a UMD Banach space with a normalized unconditional basis . Given an operator T from to L¹(X), we consider the vector-valued extension T̃ of T given by . We prove a weighted integral inequality for the vector-valued extension of the Hardy-Littlewood maximal operator and a weighted Fefferman-Stein inequality between the vector-valued extensions of the Hardy-Littlewood and the sharp maximal operators, in the context of Orlicz spaces. We give sufficient conditions on the kernel of a singular integral operator to have the boundedness of the vector-valued extension of this operator on for 1 < p < ∞ and for a weight W in the Muckenhoupt class . Applications to singular integral operators on the unit sphere Sⁿ and on a finite product of local fields ⁿ are given. The versions of all these results for vector-valued extensions of operators on functions defined on a homogeneous space X and with values in a UMD Banach lattice are also given.
@article{bwmeta1.element.bwnjournal-article-doi-10_4064-sm161-1-5, author = {Sergio Antonio Tozoni}, title = {Weighted norm inequalities for vector-valued singular integrals on homogeneous spaces}, journal = {Studia Mathematica}, volume = {162}, year = {2004}, pages = {71-97}, zbl = {1044.42013}, language = {en}, url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-doi-10_4064-sm161-1-5} }
Sergio Antonio Tozoni. Weighted norm inequalities for vector-valued singular integrals on homogeneous spaces. Studia Mathematica, Tome 162 (2004) pp. 71-97. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-doi-10_4064-sm161-1-5/